# SDR QXEA2014061600500

- Difficulty date: June 3, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 16,695 hours, 17,880 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL ACCESS PANEL 521BT CORRODED IN COUNTERSINKS.   FOUND OUT OF LIMITS IAW SRM 57-10-35, REPAIR -03. NEW ACCESS PANEL INSTALLED.
